# SDR ASAA2022011937195

- Difficulty date: January 19, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 28,950 hours, 9,281 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transfer Sys
- Part number: G716401
- Part serial: 295
- Condition: Stuck
- Location: Control Cabin
- Part time: 32,000 hours, 9,788 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 & 2 HF/SAT XFER BUTTON STUCK. GROUNDED - YES. REMOVED & REPLACED HF/SAT PANEL REF B737-900 AMM 23-15-00, OPS NORMAL.
